Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9235960, 9 pages
Research Article

Integral Transforms on a Function Space with Change of Scales Using Multivariate Normal Distributions

Department of Mathematics, Kyonggi University, Suwon 16227, Republic of Korea

Received 2 March 2016; Accepted 4 May 2016

Academic Editor: Alberto Fiorenza

Copyright © 2016 Dong Hyun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Dong Hyun Cho, “A Conditional Fourier-Feynman Transform and Conditional Convolution Product with Change of Scales on a Function Space II,” Journal of Probability and Statistics, vol. 2017, pp. 1–13, 2017. View at Publisher · View at Google Scholar
  • Dong Hyun Cho, “A conditional fourier-feynman transform and conditional convolution product with change of scales on a function space I,” Bulletin of the Korean Mathematical Society, vol. 54, no. 2, pp. 687–704, 2017. View at Publisher · View at Google Scholar